# SDR RAIA951102

- Difficulty date: November 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N554HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41067
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 6047051
- Condition: Inoperative
- Location: Cabin
- Part time: 1,053 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 7326 - APPROXIMATELY 6 EMERGENCY LIGHTS IN CABIN INOP. MAINTENANCE REMOVED AND REPLACED NR 2 EMERGENCY LIGHT BATTERY POWER SUPPLY.  OPERATIONAL CHECK GOOD.  (M)
